Table of Contents Author Guidelines Submit a Manuscript
Journal of Osteoporosis
Volume 2010, Article ID 808341, 4 pages
http://dx.doi.org/10.4061/2010/808341
Case Report

Osteoporosis-Related Simultaneous Four Joints Fractures and Dislocation after a Seizure: A Case Report

1College of Medicine, King Faisal University, Dammam, Saudi Arabia
2College of Medicine, King Fahd University Hospital, P.O. Box 40052, Al-Khobar 31952, Saudi Arabia

Received 29 July 2009; Revised 22 November 2009; Accepted 10 January 2010

Academic Editor: Heikki Kröger

Copyright © 2010 Abdullah S. AlOmran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A case of steroid-induced osteoporosis-related multiple fractures and dislocations are described after a seizure is reported. Patient had two years history of steroid use with no supplement or antiresorptive therapy. There was a delay in the diagnosis which affected an otherwise good outcome in such situations. It is recommended that patients on steroid should be given calcium, vitamin D, and an antiresorptive. Furthermore, a meticulous clinical examination is required in patients who are on steroids and suffer epileptic seizures to rule out skeletal injury.